# SDR FDEA201503140922

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 676 hours, 12,225 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDING CEILING PANEL DAMAGED.  SLIDING PANEL FOR THE L1 DOOR DAMAGED & HAS BEEN  REMOVED.  REPAIRED IAW MM 25-23-23-2.
